# SDR ASMF201802005

- Difficulty date: February 24, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N966AM
- Make and model: Boeing 787-8
- Aircraft serial: 35311
- Aircraft time: 17,964 hours, 2,195 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bumper
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A MISSING RIGHT FWD BUMPER UPPER INSIDE OF THE OUTBOARD THRUST REVERSER. MAINTENANCE PERSONNEL REPLACED THE THRUST REVERSER RIGHT FWD UPPER BUMPER P/N 721Z3330-409 IAW MESSAGE BOEING NUMBER AMX-AMX-18-0146-02B RECORD NUMBER CV18-2003 AND MESSAGE NUMBER AMX-AMX-18-0146-11B AND THE WO 3764210 WAS CREATED TO REPLACE BOLT,  NUT,  AND WASHER, THAT WERE INSTALLED AS ALTERNATES IAW MESSAGE AMX-AMX--18-0146-11B. THE RIGHT ENGINE REVERSER UPPER THERMAL BLANKET OUTBOARD WAS INSTALLED IAW DMC-B787A-A-G78-31-06-01A-720A-A AND THE RIGHT ENGINE REVERSERS UPPER DAMPER WERE ADJUSTED IAW MM DMC- B787A-A-G78-31-01-00B -271A-A, ALL TESTED CORRECT.
